Alert archive / California / Wind Advisories in 2007

Wind Advisory 142, NWS Los Angeles, CA

December 9, 2007Los Angeles County, California

NWS Los Angeles, CA issued this wind advisory at Dec 9, 2007, 3:59 AM PST for Los Angeles County, California. It took effect at Dec 9, 2007, 9:00 AM PST. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Dec 9, 2007, 3:59 AM PST (11:59 UTC)
In effect from
Dec 9, 2007, 9:00 AM PST
Expired
Dec 9, 2007, 6:00 PM PST
In force
9 hr
Issued by
NWS Los Angeles, CA

County Los Angeles County, CA

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS76 KLOX 091159
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
359 AM PST SUN DEC 9 2007

...GUSTY NORTHEAST WINDS ACROSS THE MOUNTAINS AND VALLEYS OF LOS
ANGELES AND VENTURA COUNTIES TODAY...

.AS THE UPPER LEVEL LOW CONTINUES TO MOVE SOUTHWARD OFF THE
COASTAL WATERS OF BAJA CALIFORNIA...NORTHEAST WINDS WILL INCREASE
ACROSS THE MOUNTAINS AND VALLEYS OF LOS ANGELES AND VENTURA
COUNTY. GUSTY WINDS ARE LIKELY TO OCCUR THROUGH THE FAVORED
NORTHEAST TO SOUTHWEST PASSES TODAY. WINDS SHOULD BEGIN TO DIMINISH
THIS EVENING...BUT IF THE UPPER LOWS EXIT SLOWS THE WIND
ADVISORIES COULD BE EXTENDED THROUGH THE EVENING HOURS.

CAZ053-054-091800-
/O.NEW.KLOX.WI.Y.0142.071209T1700Z-071210T0200Z/
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
359 AM PST SUN DEC 9 2007

...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 6 PM PST THIS
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 6 PM PST
THIS AFTERNOON. 

NORTH TO NORTHEAST WINDS 25 TO 35 MPH WITH GUSTS TO 50 MPH WILL
INCREASE ACROSS THE AREA TODAY. THE INTERSTATE 5 CORRIDOR WILL BE
AFFECTED THIS MORNING AS NORTHERLY WINDS WILL PREVAIL EARLY. AS
WINDS BEGIN TO SHIFT TO THE NORTHEAST...WINDS WILL BECOME MORE
WIDESPREAD IN THE USUAL NORTHEAST TO SOUTHWEST WIND PRONE AREAS.
WINDS SHOULD BEGIN TO DIMINISH THIS EVENING BELOW WIND ADVISORY LEVELS.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH AND GUSTS TO 45 MPH OR GREATER
ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ046-091800-
/O.NEW.KLOX.WI.Y.0142.071209T1700Z-071210T0200Z/
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
359 AM PST SUN DEC 9 2007

...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 6 PM PST THIS
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 6 PM PST
THIS AFTERNOON. 

NORTH TO NORTHEAST WINDS 25 TO 35 MPH WITH GUSTS TO 50 MPH WILL
INCREASE ACROSS THE AREA TODAY. WINDS SHOULD BEGIN TO DIMINISH
THIS EVENING BELOW WIND ADVISORY LEVELS.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH WITH GUSTS OF 45 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ088-091800-
/O.NEW.KLOX.WI.Y.0142.071209T1700Z-071210T0200Z/
SANTA CLARITA VALLEY-
359 AM PST SUN DEC 9 2007

...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 6 PM PST THIS
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 6 PM PST
THIS AFTERNOON. 

NORTHEAST WINDS WILL INCREASE TO 20 TO 30 MPH WITH GUSTS TO 40 MPH
THE STRONGEST WINDS WILL OCCUR BELOW THE FAVORED NORTHEAST TO
SOUTHWEST PASSES AND CANYONS. WINDS SHOULD DIMINISH THIS EVENING
BELOW WIND ADVISORY LEVELS.

A WIND ADVISORY MEANS THAT WINDS OF 25 MPH WITH GUSTS OF 35 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ044-045-047-091800-
/O.NEW.KLOX.WI.Y.0142.071209T1700Z-071210T0200Z/
VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS-
LOS ANGELES COUNTY VALLEYS-
359 AM PST SUN DEC 9 2007

...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 6 PM PST THIS
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 6 PM PST
THIS AFTERNOON. 

NORTHEAST WINDS WILL INCREASE TO 20 TO 30 MPH WITH GUSTS TO 40 MPH
THE STRONGEST WINDS WILL OCCUR BELOW THE FAVORED NORTHEAST TO
SOUTHWEST PASSES AND CANYONS. WINDS SHOULD DIMINISH THIS EVENING
BELOW WIND ADVISORY LEVELS

A WIND ADVISORY MEANS THAT WINDS OF 25 MPH WITH GUSTS OF 35 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

KAPLAN/BRUNO/ASR
3 follow-up statements
000 
WWUS76 KLOX 091641
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
841 AM PST SUN DEC 9 2007

...GUSTY NORTHEAST WINDS ACROSS THE MOUNTAINS AND VALLEYS OF LOS
ANGELES AND VENTURA COUNTIES TODAY...

.AS THE UPPER LEVEL LOW CONTINUES TO MOVE SOUTHWARD OFF THE COASTAL
WATERS OF BAJA CALIFORNIA...GUSTY NORTHEAST WINDS WILL AFFECT
MUCH OF LOS ANGELES AND VENTURA COUNTIES...WITH THE STRONGEST WINDS
IN THE MOUNTAINS AND VALLEYS. AREAS THAT WILL BE MOST SUSCEPTIBLE
TO STRONG WINDS WILL BE NORTHEAST FACING PASSES AND CANYONS.
WINDS SHOULD BEGIN TO DIMINISH SOME THIS EVENING...BUT PERIODS OF
NORTHEAST WINDS ARE EXPECTED TO PERSIST THROUGH TUESDAY.

CAZ053-054-092300-
/O.CON.KLOX.WI.Y.0142.071209T1700Z-071210T0200Z/
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
841 AM PST SUN DEC 9 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS AFTERNOON. 

NORTH TO NORTHEAST WINDS 25 TO 35 MPH WITH GUSTS OVER 50 MPH WILL
AFFECT THE AREA TODAY...WITH THE STRONGEST WINDS THROUGH NORTHEAST
FACING PASSES AND CANYONS. WINDS SHOULD BEGIN TO DIMINISH THIS
EVENING BELOW WIND ADVISORY LEVELS.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH AND GUSTS TO 45 MPH OR
GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ046-092300-
/O.CON.KLOX.WI.Y.0142.071209T1700Z-071210T0200Z/
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
841 AM PST SUN DEC 9 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS AFTERNOON. 

NORTH TO NORTHEAST WINDS 25 TO 35 MPH WITH GUSTS TO 50 MPH WILL
AFFECT THE AREA TODAY...WITH THE STRONGEST WINDS THROUGH PASSES
AND CANYONS. WINDS SHOULD BEGIN TO DIMINISH THIS EVENING BELOW
WIND ADVISORY LEVELS.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH WITH GUSTS OF 45 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ088-092300-
/O.CON.KLOX.WI.Y.0142.071209T1700Z-071210T0200Z/
SANTA CLARITA VALLEY-
841 AM PST SUN DEC 9 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS AFTERNOON. 

NORTHEAST WINDS 20 TO 30 MPH WITH GUSTS TO 40 MPH WILL AFFECT THE
AREA TODAY...WITH THE STRONGEST WINDS BELOW NORTHEAST FACING PASSES
AND CANYONS. WINDS SHOULD DIMINISH THIS EVENING BELOW WIND
ADVISORY LEVELS.

A WIND ADVISORY MEANS THAT WINDS OF 25 MPH WITH GUSTS OF 35 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ044-045-047-092300-
/O.CON.KLOX.WI.Y.0142.071209T1700Z-071210T0200Z/
VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS-
LOS ANGELES COUNTY VALLEYS-
841 AM PST SUN DEC 9 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS AFTERNOON. 

NORTHEAST WINDS 20 TO 30 MPH WITH GUSTS TO 40 MPH WILL AFFECT THE
AREA TODAY...WITH THE STRONGEST WINDS BELOW NORTHEAST FACING PASSES
AND CANYONS. WINDS SHOULD DIMINISH THIS EVENING BELOW WIND
ADVISORY LEVELS

A WIND ADVISORY MEANS THAT WINDS OF 25 MPH WITH GUSTS OF 35 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

GOMBERG
000 
WWUS76 KLOX 092244
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
244 PM PST SUN DEC 9 2007

...GUSTY NORTHEAST WINDS CONTINUE ACROSS THE MOUNTAINS AND
VALLEYS OF LOS ANGELES AND VENTURA COUNTIES...

...FROST ADVISORY FOR THE CENTRAL COAST LATE TONIGHT THROUGH EARLY MONDAY...

.THE UPPER LEVEL LOW PRESSURE SYSTEM CONTINUES TO SPIN OFF THE COAST
OF NORTHERN BAJA RESULTING IN STRONG NORTHEAST UPPER LEVEL FLOW
ACROSS SOUTHERN CALIFORNIA. THE STRONGEST WINDS CONTINUE TO BE
FOCUSED IN THE MOUNTAINS AND VALLEYS OF LOS ANGELES AND VENTURA
COUNTIES...WHERE A WIND ADVISORY REMAINS IN EFFECT. WINDS SHOULD
BEGIN TO DIMINISH SOME THIS EVENING...BUT PERIODS OF NORTHEAST
WINDS ARE EXPECTED TO PERSIST THROUGH TUESDAY.

CAZ034-035-100445-
/O.NEW.KLOX.FR.Y.0008.071210T1000Z-071210T1600Z/
SAN LUIS OBISPO COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY CENTRAL COAST-
244 PM PST SUN DEC 9 2007

...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM PST MONDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 8 AM PST MONDAY. 

TEMPERATURES ARE EXPECTED TO FALL TO BETWEEN 30 AND 32 DEGREES
AT SOME LOCATIONS ACROSS THE CENTRAL COAST LATE TONIGHT INTO
EARLY MONDAY MORNING...PRODUCING AREAS OF FROST. 

A FROST ADVISORY MEANS THAT AFFECTED AREAS CAN EXPECT AT LEAST TWO
HOURS OF SUBFREEZING TEMPERATURES BETWEEN 28 AND 32 DEGREES...WITH
POSSIBLE DAMAGE TO CROPS AND TENDER VEGETATION. MEASURES SHOULD BE
TAKEN TO PROTECT SENSITIVE CROPS AND VULNERABLE ANIMALS SHOULD BE
KEPT INDOORS IN A BARN OR SIMILAR STRUCTURE.

$$

CAZ053-054-100200-
/O.CON.KLOX.WI.Y.0142.000000T0000Z-071210T0200Z/
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
244 PM PST SUN DEC 9 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS AFTERNOON. 

NORTH TO NORTHEAST WINDS 25 TO 35 MPH WITH GUSTS OVER 50 MPH WILL
CONTINUE ACROSS THE AREA TODAY...WITH THE STRONGEST WINDS THROUGH
NORTHEAST FACING PASSES AND CANYONS. WINDS SHOULD BEGIN TO
DIMINISH THIS EVENING BELOW WIND ADVISORY LEVELS.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH AND GUSTS TO 45 MPH OR
GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ046-100200-
/O.CON.KLOX.WI.Y.0142.000000T0000Z-071210T0200Z/
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
244 PM PST SUN DEC 9 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS AFTERNOON. 

NORTH TO NORTHEAST WINDS 25 TO 35 MPH WITH GUSTS TO 50 MPH WILL
CONTINUE ACROSS THE AREA TODAY...WITH THE STRONGEST WINDS THROUGH
PASSES AND CANYONS. WINDS SHOULD BEGIN TO DIMINISH THIS EVENING
BELOW WIND ADVISORY LEVELS.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH WITH GUSTS OF 45 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ088-100200-
/O.CON.KLOX.WI.Y.0142.000000T0000Z-071210T0200Z/
SANTA CLARITA VALLEY-
244 PM PST SUN DEC 9 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS AFTERNOON. 

NORTHEAST WINDS 20 TO 30 MPH WITH GUSTS TO 40 MPH WILL CONTINUE ACROSS
THE AREA TODAY...WITH THE STRONGEST WINDS BELOW NORTHEAST FACING
PASSES AND CANYONS. WINDS SHOULD DIMINISH THIS EVENING BELOW WIND
ADVISORY LEVELS.

A WIND ADVISORY MEANS THAT WINDS OF 25 MPH WITH GUSTS OF 35 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ044-045-047-100200-
/O.CON.KLOX.WI.Y.0142.000000T0000Z-071210T0200Z/
VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS-
LOS ANGELES COUNTY VALLEYS-
244 PM PST SUN DEC 9 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS AFTERNOON. 

NORTHEAST WINDS 20 TO 30 MPH WITH GUSTS TO 40 MPH WILL CONTINUE
ACROSS THE AREA TODAY...WITH THE STRONGEST WINDS BELOW NORTHEAST
FACING PASSES AND CANYONS. WINDS SHOULD DIMINISH THIS EVENING
BELOW WIND ADVISORY LEVELS

A WIND ADVISORY MEANS THAT WINDS OF 25 MPH WITH GUSTS OF 35 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

GOMBERG
000 
WWUS76 KLOX 100217
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
617 PM PST SUN DEC 9 2007

...NORTHEAST WINDS ACROSS THE MOUNTAINS AND VALLEYS OF LOS
ANGELES AND VENTURA COUNTIES HAVE DIMINISHED...

...FROST ADVISORY FOR THE CENTRAL COAST LATE TONIGHT THROUGH EARLY
MONDAY...

.WINDS HAVE DIMINISHED TO GENERALLY BELOW ADVISORY LEVELS OVER THE
MOUNTAINS AND VALLEYS OF VENTURA AND LOS ANGELES COUNTIES. EVEN
SO...LOCAL WIND GUSTS OVER 40 MPH WILL BE POSSIBLE THROUGH
TONIGHT. THE WIND ADVISORY FOR THIS AREA WAS ALLOWED TO EXPIRE AT
6 PM PST.

A COLD...DRY AIRMASS OVER THE REGION ALONG WITH LIGHT WINDS AND
GENERALLY CLEAR SKIES WILL RESULT IN GOOD RADIATIONAL COOLING
TONIGHT. AS A RESULT...AREAS OF FROST ARE EXPECTED LATER TONIGHT
INTO MONDAY MORNING FOR THE CENTRAL COAST OF SAN LUIS OBISPO AND
SANTA BARBARA COUNTIES.

CAZ044>047-053-054-088-100330-
/O.EXP.KLOX.WI.Y.0142.000000T0000Z-071210T0200Z/
VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS-
SANTA MONICA MOUNTAINS RECREATIONAL AREA-LOS ANGELES COUNTY VALLEYS-
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
SANTA CLARITA VALLEY-
617 PM PST SUN DEC 9 2007

...WIND ADVISORY HAS EXPIRED...

THE WIND ADVISORY IS NO LONGER IN EFFECT. 

WINDS HAVE GENERALLY DIMINISHED BELOW ADVISORY LEVELS ACROSS THE
AREA THIS EVENING. HOWEVER...AREAS OF NORTHEAST WINDS 15 TO 30 MPH
WITH LOCAL GUSTS OVER 40 MPH WILL CONTINUE BELOW AND THROUGH
PASSES AND CANYONS THROUGH TONIGHT.

$$

CAZ034-035-101200-
/O.CON.KLOX.FR.Y.0008.071210T1000Z-071210T1600Z/
SAN LUIS OBISPO COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY CENTRAL COAST-
617 PM PST SUN DEC 9 2007

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM PST MONDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM PST MONDAY. 

TEMPERATURES ARE EXPECTED TO FALL TO BETWEEN 30 AND 32 DEGREES AT
SOME LOCATIONS ACROSS THE CENTRAL COAST LATE TONIGHT INTO EARLY
MONDAY MORNING...PRODUCING AREAS OF FROST.

A FROST ADVISORY MEANS THAT AFFECTED AREAS CAN EXPECT AT LEAST TWO
HOURS OF SUBFREEZING TEMPERATURES BETWEEN 28 AND 32 DEGREES...WITH
POSSIBLE DAMAGE TO CROPS AND TENDER VEGETATION. MEASURES SHOULD BE
TAKEN TO PROTECT SENSITIVE CROPS AND VULNERABLE ANIMALS SHOULD BE
KEPT INDOORS IN A BARN OR SIMILAR STRUCTURE.

$$

SIRARD

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Los Angeles, CA wrote its last area forecast discussion before this wind advisory went out at Dec 9, 3:41 AM PST, 18 minutes earlier.

Area forecast discussion, Dec 9, 3:41 AM PST, 18 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
341 AM PST SUN DEC 9 2007

.SHORT TERM...UPPER LOW CENTERED ABOUT 100 NM SOUTHWEST OF LOS
ANGELES EARLY THIS MORNING. MOISTURE AND SHOWERS CONTD TO WRAP
WEST SOUTHWESTWARD INTO THE REGION ON THE NRN SIDE OF THIS UPPER
LOW...BUT SHOWERS WERE NOW CONFINED TO LOS ANGELES...VENTURA
AND ERN SBA COUNTY. HAVE EXTENDED THE SNOW AND BLOWING BLOW
ADVISORIES UNTIL 6 AM FOR SBA COUNTY AND 9 AM FOR VTU AND L.A.
COUNTIES...BUT DURG THE LAST COUPLE OF HOURS...SHOWER ACTIVITY HAS
SHIFTED SWD AND DIMINISHED QUITE A BIT...SO MAY BE ABLE TO END ALL
SNOW ADVISORIES BY 6 AM. MOST IF NOT ALL SHOWER ACTIVITY SHOULD BE
GONE BY NOON...AND CLOUDS WILL DECREASE ACRS THE AREA.

DECENT NELY FLOW ALF ALONG WITH DEVELOPING MODERATE SUBSIDENCE
ACROSS THE AREA AS THE UPPER LOW MOVES AWAY SHOULD LEAD TO GUSTY
NELY WINDS THIS MORNING THROUGH THIS AFTERNOON. HAVE ISSUED WIND
ADVISORIES FOR THE VLYS OF L.A. AND VTU COUNTIES AND THE SANTA
MONICA MTNS. FROM MID MORNING THROUGH THIS EVENING. WIND ADVISORIES
ARE ALSO IN EFFECT FOR THE MTNS OF L.A. AND VTU COUNTIES ONCE THE
SNOW AND BLOWING SNOW ADVISORIES END. GUSTY WINDS WILL LIKELY AFFECT
CSTL SXNS OF VTU COUNTY AND L.A. COUNTY BELOW PASSES AND CANYONS
FROM MALIBU TO HOLLYWOOD...BUT XPCT WINDS IN CSTL SXNS TO REMAIN
BELOW ADVISORY LEVELS. IT WILL BE VERY COOL ACROSS THE AREA
TODAY...DESPITE THE OFFSHORE FLOW.

THE UPPER LOW WILL MOVE EWD TONIGHT INTO NWRN MEXICO ON MONDAY.
STRONG N TO NELY FLOW ALF AND MODEST SUBSIDENCE WILL MAINTAIN GUSTY
N TO NELY WINDS IN THE MTNS OF L.A....VTU AND SBA COUNTIES...
LOCALLY IN THE VLY AND CSTL SXNS OF L.A. AND VTU COUNTIES...
BUT XPCT WINDS TO REMAIN BELOW ADVISORY LVLS. TEMPS MAY EDGE UPWARD
A FEW DEGREES ON MON AS HEIGHTS/THICKNESSES RISE...BUT STILL WILL BE
SEVERAL DEGREES BELOW NORMAL.

AS THE UPPER LOW TRIES TO MOVE EWD MONDAY NIGHT AND TUE...ANOTHER
PIECE OF SHORTWAVE ENERGY IS FORCED SWWD ACROSS THE GREAT BASIN...
WITH THE UPPER LOW RE-FORMING IN WRN ARIZONA. THIS WILL CAUSE THE
UPPER LVL FLOW TO STRENGTHEN AGAIN...AND ANOTHER ROUND OF GUSTY
NELY WINDS...PERHAPS A BIT STRONGER AND MORE WDSPRD WILL AFFECT THE
AREA ON TUE. TEMPS MAY ACTUALLY DROP A COUPLE OF DEGREES ON TUE AS
HEIGHTS FALL A BIT.

.LONG TERM...A TROUGH MOVING INTO THE W CST WILL FORCE THE UPPER LOW
EWD TUE NIGHT AND WED...BUT BROAD WKLY CYCLONIC NWLY FLOW WILL
LINGER ACROSS THE REGION WED AND THU...KEEPING TEMPS SEVERAL DEGREES
BELOW NORMAL. XPCT SKIES TO BE MOSTLY CLEAR...ALTHOUGH SOME HIGH
CLOUDS SHOULD DRIFT ACROSS THE REGION FROM TIME TO TIME. ON THE COOL
SIDE. ADDITIONAL VORT ENERGY WILL DROP SWD DOWN THE W CST THU NIGHT
AND FRI...AND WHILE NO RAIN IS XPCTD AT THIS TIME...IT WILL KEEP THE
REGION COOL. A BIT OF WARMING MAY BEGIN ACROSS THE AREA ON SAT
AS A BROAD FLAT RIDGE BUILDS INTO THE AREA...BUT AT BEST TEMPS WILL
RISE TO NEAR NORMAL LEVELS.

&&

09/1145Z

EASTERLY FLOW WILL BRING A CHANCE OF SHOWERS OVER VENTURA AND L.A.
COUNTIES THIS MORNING. SKIES WILL CLEAR THIS AFTERNOON. LOCAL NORTH
TO NORTHEAST WINDS WILL CREATE POCKETS OF TURBULENCE OVER AND NEAR
THE MOUNTAINS.

.KLAX...HIGH CONFIDENCE IN VFR CONDS THROUGH PERIOD. A SLIGHT CHANCE
OF A BRIEF SHOWER THROUGH NOON. EASTERLY WINDS WILL NOT EXCEED 8 KT
THIS MORNING. WINDS WILL TURN WESTERLY AROUND NOON.

.KBUR...HIGH CONFIDENCE IN VFR CONDS. A SLIGHT CHANCE OF A BRIEF
SHOWER THROUGH NOON. LGT-OCNL MDT TURBULENCE SFC TO 070 ON APCH AND
DEPARTURE.

&&

.LOX WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY (SEE LAXNPWLOX).
SNOW ADVISORY (SEE LAXWSWLOX).
SMALL CRAFT ADVISORY (SEE LAXCWFLOX).
HIGH RIP CURRENT RISK (SEE LAXSRFLOX).
MARINE WEATHER STATEMENT (SEE LAXMWSLOX).
SPECIAL WEATHER STATEMENT (SEE LAXSPSLOX).

&&

PUBLIC...BRUNO
AVIATION...RORKE

WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Dec 8, 6:00 AM PST, 21 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
600 AM PST SAT DEC 8 2007

CAZ034>041-044>047-051>054-059-087-088-091400-
SAN LUIS OBISPO COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY-
SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY-
SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST-
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS-
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
LOS ANGELES COUNTY VALLEYS-SAN LUIS OBISPO COUNTY MOUNTAINS-
SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY-
600 AM PST SAT DEC 8 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA.

.DAY ONE... TODAY THROUGH 6 AM SUNDAY

THE COMBINATION OF LONG PERIOD SWELL AND HIGH WIND WAVES WILL
CONTINUE TO GENERATE DANGEROUS AND CHOPPY SEA CONDITIONS
TODAY. HIGH SURF CONDITIONS WILL PREVAIL NORTH OF POINT
CONCEPTION...WITH ABOVE NORMAL SURF CONDITIONS ACROSS WEST FACING
BEACHES SOUTH OF POINT CONCEPTION. THERE WILL CONTINUE TO BE A HIGH
RISK FOR RIP CURRENTS AS WELL AS LOCAL BEACH EROSION TODAY.

ANOTHER UPPER LEVEL IMPULSE WILL INCREASE THE THREAT OF SHOWERS
THIS AFTERNOON...WITH A GOOD CHANCE OF SHOWERS AND EVEN A FEW
THUNDERSTORMS TONIGHT. AT THIS TIME...IT APPEARS THE BEST THREAT
OF SHOWERS WILL BE ACROSS LOS ANGELES COUNTY AND IN THE MOUNTAINS.
DUE TO THE SCATTERED NATURE OF THE SHOWER ACTIVITY...RAINFALL
AMOUNTS WILL REMAIN QUITE VARIABLE. HOWEVER...SINCE THIS
PRECIPITATION WILL BE ASSOCIATED WITH A COLD AND UNSTABLE AIR
MASS...THERE WILL BE THE POSSIBILITY OF BRIEF HEAVY SHOWERS AND
THUNDERSTORMS WHICH COULD CONTAIN SMALL HAIL. IF HEAVY SHOWERS
DO DEVELOP...THEY COULD BE CAPABLE OF PRODUCING MUD AND DEBRIS
FLOWS.

MODERATE SNOWFALL ACCUMULATIONS ARE POSSIBLE IN THE
MOUNTAINS...ESPECIALLY ON NORTHERN SLOPES...AND IN THE EASTERN SAN
GABRIEL MOUNTAINS. SNOW LEVELS ARE EXPECTED TO LOWER TO 3000 FEET
TONIGHT. SNOWFALL COULD LOCALLY FALL TO 2000 FEET IF HEAVIER SHOWERS
OR THUNDERSTORMS DEVELOP...WHICH COULD BRING SNOW AT TIMES TO THE
VALLEY FLOOR IN THE ANTELOPE VALLEY...AS WELL AS PORTIONS OF THE
CUYAMA VALLEY AND INTERIOR VALLEYS OF SAN LUIS OBISPO COUNTY.

DUE TO THE COLD AND UNSTABLE NATURE OF THIS SYSTEM...THERE WILL
ALSO BE THE THREAT OF WATERSPOUTS ACROSS THE COASTAL WATERS...MAINLY
SOUTH OF POINT CONCEPTION...FROM SATURDAY AFTERNOON THROUGH SATURDAY
NIGHT.

* SNOW ADVISORY..............SEE WWUS46 KLOX - WSWLOX FOR DETAILS *

* GALE WARNING...............SEE FZUS56 KLOX - CWFLOX FOR DETAILS *

* HIGH SURF ADVISORY.........SEE WHUS46 KLOX - CFWLOX FOR DETAILS *

* HIGH RIP CURRENT RISK......SEE FZUS56 KLOX - SRFLOX FOR DETAILS *

* MARINE WEATHER STATEMENT...SEE FZUS76 KLOX - MWSLOX FOR DETAILS *

* SPECIAL WEATHER STATEMENT..SEE WWUS86 KLOX - SPSLOX FOR DETAILS *

.DAYS TWO THROUGH SEVEN... SUNDAY THROUGH FRIDAY

SOME SNOW SHOWERS MAY LINGER IN THE MOUNTAINS SUNDAY MORNING...BUT
LITTLE ADDITIONAL ACCUMULATION IS EXPECTED. THERE WILL BE GUSTY
WINDS IN THE MOUNTAINS AND THROUGH AND BELOW PASSES AND CANYONS
SUNDAY INTO MONDAY MORNING...BUT WINDS WILL PROBABLY REMAIN BELOW
ADVISORY LEVEL.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

BRUNO

The office that day

Everything else NWS Los Angeles, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 9, 1:36 AM PSTSnow AdvisoryLOX7 hr
Dec 9, 2:44 PM PSTFrost AdvisoryLOX13 hr

Nearby

Wind Advisories in California, 2007Every wind advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.